MathSciNet Relay Station
MathSciNet bibliographic data
MR2887421 47H10
Ilić, Dejan; Pavlović, Vladimir; Rakočević, Vladimir Extensions of the Zamfirescu theorem to partial metric spaces. Math. Comput. Modelling 55 (2012), no. 3-4, 801–809.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement